# SDR NACA2020080500013

- Difficulty date: July 17, 2020
- Submitted: August 5, 2020
- Operation: Air carrier
- Aircraft: N303KH
- Make and model: Boeing 737319
- Aircraft serial: 25606
- Aircraft time: 43,959 hours, 49,621 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C3578544
- Condition: Cracked
- Location: Bs 460-500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 CRACKS DISCOVERED AT BS460+6.5 ABOVE STR10R, BS500A+8.5 AND BS500A+12.5 DURING THE ACCOMPLISHMENT OF AD 2012-26-02.    REPAIRED SKIN IAW EA-PD37-53-3157, REV B.
